# SDR DALA2018120326980

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-490
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0848173) DURING INSPECTION FOUND CORROSION ON WEB FROM STATION 440 TO STA 490 , PROJECTION STR 25R-24R AT FWD CARGO COMPARTMENT DOOR JAMB. WEB WAS REPLACED PER B737-800 SRM 51-40-02.
